# SDR AWXA200600128

- Difficulty date: January 25, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 69,654 hours, 29,646 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED DURING A CHECK POSSIBLE PILLOWING CORROSION STR 28L AT BS 1460 BULGE IN SKIN RIVETS HEADS DAMAGED.  MAINTENANCE REMOVED EXISTING SPLICE AT STA 1452-1465 AND STR 28L.  CUTOUT STRINGER 28L AT STA 1455 TO STA 1459, CORROSION WAS OUT OF LIMITS.  REMOVED STR 28L FROM STA 1431 AFT TO STR SPLICE AT STA 1459.  INSTALLED PRODUCTION SPLICE, STRINGER AND REPAIR PARTS IAW BOEING 757-200 SRM 53-00-03 FIG 201.
